TITLE

An optimal double inequality between logarithmic and generalized logarithmic means

AUTHOR(S)
Jiang, Yunliang; Long, Boyong; Chu, Yuming
PUB. DATE
December 2013
SOURCE
Journal of Applied Analysis;Dec2013, Vol. 19 Issue 2, p271
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
92691837

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics